Show simple item record

dc.contributor.authorWu, Zhao-Jun ( )
dc.contributor.authorSun, Dao-Chun ( )
dc.date.accessioned2021-08-17T18:14:24Z
dc.date.available2021-08-17T18:14:24Z
dc.date.issued2007-10-12
dc.identifier.citationWu, Z. J., & Sun, D. C. (2007). Sectorial oscillation of linear differential equations and iterated order. Electronic Journal of Differential Equations, 2007(134), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14348
dc.description.abstractIn the present paper, we investigate higher order linear differential equations with entire coefficients of iterated order. Using value distribution theory of transcendental meromorphic functions and covering surface theory, we extend a result on the order of growth of solutions published by Bank and Langley [2].en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectIterated orderen_US
dc.subjectIterated convergence exponenten_US
dc.titleSectorial oscillation of linear differential equations and iterated orderen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record